Found: 3 resources


Narrow your search

Resource type

article (3)


Language

English (3)


Year
From To Submit

2012 (3)

Listing 1 - 3 of 3
Sort by

New Study of Stability for New Lorenz-like System

AL-Rafidain Journal of Computer Sciences and Mathematics, 2012, Volume 9, Issue 1, Pages 155-161
 

The Stability and Bifurcation of Liu chaotic system

Tikrit Journal of Pure Science, 2012, Volume 17, Issue 4, Pages 296-300
 

Stability of Lorenz-like system

Tikrit Journal of Pure Science, 2012, Volume 17, Issue 4, Pages 240-243
 

Listing 1 - 3 of 3
Sort by